# SDR YENA2020021060162

- Difficulty date: February 6, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 2336
- Aircraft time: 60,645 hours, 21,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 80130
- Condition: No Test
- Location: Emergency Lgiht
- Part time: 10,862 hours, 4,125 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 872, SLC-JFK. PER BAT CAPACITY CHECK IAW W/O 1040731, PERFORMING ALTERNATIVE METHOD & REPLACED ALL EPSU BATTS REF AMM 335100-710-003-01; REPLACED EMERGENCY LIGHT BATTS (10WL, 11WL, 12WL, 13WL) IAW AMM 33-51-38. EMERGENCY SYSTEM LIGHT CHECK GOOD.
